# SDR AUS20010392

- Difficulty date: April 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Faulty
- Location: Dc Generating Sy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DC GENERATION SYSTEM FAULTY.
